# SDR SWIA2019407106044

- Difficulty date: May 30, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 41,411 hours, 36,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS319.00 IS CORRODED ON THE LOWER FLANGE BETWEEN STR26L & STR27.  (C-CHECK) RO: 07/07/2019  REMOVED AND INSTALLED NEW LOWER FRAME SECTION IAW SRM.
